Lake Huron, 2015Marine Thunderstorm Winds in Lake Huron, December 14, 2015
December 14, 2015 · NWS DTX · 2 events in 2 counties and zones
Thunderstorms moving through Saginaw Bay produced wind gusts around 50 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms moving through Saginaw Bay produced wind gusts around 50 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Dec 14, 2:50 PM EST, 0 minutes earlier.
Area forecast discussion, Dec 14, 2:50 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
250 PM EST MON DEC 14 2015
.DISCUSSION...
RECORD SETTING WARM AND MOIST AIRMASS (PW VALUE OF 116 INCHES/369
PERCENT OF NORMAL PER 12Z DTX SOUNDING) IS CURRENTLY EXITING
SOUTHEAST MICHIGAN AS IMPRESSIVE DRY SLOT MOVES OVERHEAD. STRONG
WIND FIELDS AND ENOUGH SURFACE BASED INSTABILITY HAS PROMOTED DEEPER
MIXING AND WIND GUSTS MOSTLY AROUND 40 MPH. HIGHER ISOLATED-
SCATTERED GUSTS WITH HELP FROM ONGOING CONVECTIVE SHOWERS...AS 500
MB LOW TRACKS INTO SOUTHERN LOWER MICHIGAN. SLOWLY DIMINISHING
WESTERLY LOW LEVEL FLOW THIS EVENING/OVERNIGHT...BUT 850 MB TEMPS
AROUND OR JUST SLIGHTLY BELOW ZERO...WITH 925 MB TEMPS ABOVE 3
C...THUS NO CONCERNS FOR SNOW...IF IN FACT THERE IS ANY LINGERING
PRECIPITATION AROUND. LOOKING AT CLOUDY SKIES RIGHT THROUGH THE DAY
TOMORROW...AS AMPLE 925/850 MB MOISTURE/HIGH RH PERSIST WITH MODEST
LOW LEVEL COLD ADVECTION CONTINUING. UPPER LEVEL RIDGE ADVANCING
OVER THE CENTRAL GREAT LAKES TUESDAY EVENING/NIGHT HELPING TO KEEP
MOISTURE TRAPPED UNDERNEATH SUB 5000 FOOT INVERSION.
THE NEXT STORM SYSTEM IS PULLING INTO THE FOUR CORNERS REGION THIS
AFTERNOON. THIS STRONG UPPER LEVEL WAVE WILL BE DIRECTED A BIT
FARTHER TO THE WEST THAN THE CURRENT ONE GOING THROUGH THE WESTERN
GREAT LAKES...AS UPPER LEVEL ENERGY/JET OVER THE GULF OF ALASKA
INTERACTS AND PRODUCES HEIGHT FALLS OVER THE NORTHERN ROCKIES ON
WEDNESDAY. THE FARTHER WESTWARD TRACK ON WEDNESDAY COUPLED WITH MUCH
LESS MOISTURE...AS CENTRAL PLAINS ARE CURRENTLY DRY...AND NOT ENOUGH
RESIDENCE TIME EXPECTED TO TRANSPORT A WHOLE LOT OF MOISTURE FROM
PACIFIC/GULF OF MEXICO DRAWS INTO QUESTION WHETHER WE WILL SEE ANY
RAIN WITH THE FROPA WEDNESDAY EVENING...AND PLANNING ON CARRY JUST
CHANCE POPS.
BIG PATTEN SHIFT LATE IN THE WORK WEEK AS LARGE SCALE UPPER LEVEL
TROUGH BUILDS ALONG AND EAST OF THE MISSISSIPPI RIVER VALLEY...AND
IT APPEARS THE LAKE MACHINES WILL KICK INTO HIGH GEAR THURSDAY
NIGHT INTO FRIDAY...WITH THE UPPER LEVEL SUPPORT/TROUGH AXIS.
FULLY EXPECTED HIGH SCATTERED SNOW SHOWERS TO WORK THEIR WAY INTO
SOUTHEAST MICHIGAN ON FRIDAY WITH THE LOW LEVEL WESTERLY
FLOW...AS 850 MB TEMPS DROP INTO THE MID NEGATIVE TEENS AND 700 MB
TEMPS DROP INTO THE LOWER NEGATIVE TWENTIES. THAT IS DELTA T OF 21
C. TOO FAR OUT TO TRY TO PIN DOWN THE ENHANCED LOW LEVEL
CONVERGENCE/FOCUSED BANDS...BUT WOULD THINK MANY AREAS WILL SEE
AROUND 1 INCH OF SNOW ACCUMULATION ON FRIDAY WITH STEEP LOW LEVEL
LAPSE RATES...WITH LOCALIZED HIGHER AMOUNTS.
UPPER LEVEL HEIGHT RISES ENSUE SAT/SUN AS TROUGH LIFTS AWAY AND THE
PATTERN BECOMES MORE ZONAL. ONE MORE DAY OF NORMAL DECEMBER TEMPS
SATURDAY BEFORE ANOTHER WARMING TREND ENSUES SUNDAY.
&&
.MARINE...
SMALL CRAFT ADVISORIES WILL CONTINUE TONIGHT INTO TUESDAY MORNING AS
SOUTHEAST WINDS VEER TO THE SOUTHWEST WITH THE PASSAGE OF A COLD
FRONT. WIND GUSTS WILL PEAK THIS EVENING IN BEHIND THIS COLD FRONT
WITH HIGHER WAVES BUILDING AND THEN LINGERING INTO TUESDAY. WIND
GUSTS WILL GENERALLY RANGE BETWEEN 25 AND 30 KNOTS. WITH SOME HIGHER
GUSTS WILL BE POSSIBLE OVER THE OPEN WATERS OF LAKE HURON DURING THE
EVENING...RELATIVELY STABLE OVER WATER CONDITIONS WILL LIMIT THE
OVERALL POTENTIAL FOR GALE FORCE GUSTS. WINDS WILL SETTLE BACK TO 15
TO 20 KNOTS AS THEY VEER TO THE NORTHWEST TUESDAY AND EVENTUALLY
NORTHEAST TUESDAY NIGHT AS HIGH PRESSURE EXPANDS SOUTH FROM HUDSON
BAY.
&&
.HYDROLOGY...
SCATTERED TO NUMEROUS SHOWERS WILL PIVOT THROUGH THE AREA LATE THIS
AFTERNOON BEFORE ENDING DURING THE EARLY TO MID EVENING AS UPPER LOW
PRESSURE CROSSES THE SOUTHERN GREAT LAKES. WHILE ISOLATED AMOUNTS OF
UP TO ONE QUARTER OF AN INCH OF RAIN WILL BE POSSIBLE WITHIN THE
HEAVIEST AND MOST PERSISTENT SHOWER ACTIVITY...IMPACTS FROM THIS
ADDITIONAL RAINFALL WILL BE MINIMAL.
&&
.CLIMATE...
MBS SET A NEW RECORD HIGH TODAY...WHILE FLINT TIED THE RECORD HIGH.
RECORD HIGH TEMPERATURES FOR DECEMBER 14
DETROIT: 65 (1975)
FLINT: 63 (20151975)
SAGINAW: 61 (2015)
TEMPERATURES ARE EXPECTED TO BE NEAR OR JUST BELOW 50 DEGREES BY
MIDNIGHT...THUS PREVIOUS RECORD HIGH MIN VALUES FOR DECEMBER 14 STILL
MAY BE SAFE.
RECORD HIGH MIN TEMPERATURES FOR DECEMBER 14 (WARMEST LOW)
DETROIT: 51 (1975)
FLINT: 52 (1975)
SAGINAW: 50 (1975)
&&
.AVIATION...ISSUED 1140 AM EST MON DEC 14 2015
WINDS WILL BECOME GUSTY DURING THE FIRST FEW HOURS OF THE FORECAST
AS THEY VEER FROM SOUTH TO SOUTHWEST WITH ADVANCE OF COLD FRONT EAST
TO NORTHEAST ACROSS THE AREA. THESE WINDS WILL CONTINUE INTO EARLY
THIS EVENING...AIDED BY DOWNWARD MOMENTUM WITHIN SCATTERED/NUMEROUS
SHRAS ALONG/BEHIND COLD FRONT. DURING THIS TIME FRAME...WIND GUSTS
MAY EXCEED 30 KNOTS AT TIMES. EXPECT MVFR CIGS/OCCASIONALLY VSBYS
WITHIN THESE SHRAS...WITH LOWER VFR CIGS ELSEWHERE. BOTH WIND GUSTS
AND SHRA COVERAGE WILL WANE DURING THE 00Z-03Z TIME FRAME WITH LOWER
VFR TO OCCASIONAL MVFR CIGS...ESPECIALLY FNT/MBS...EXPECT WITHIN
WRAPAROUND MOISTURE WITHIN WEST/SOUTHWEST FLOW AROUND BASE OF LOW
PRESSURE CROSSING THE NORTHERN GREAT LAKES.
FOR DTW...OCCASIONAL SHRAS WILL DOT TERMINAL 18Z-00Z AS COLD POOL
ASSOCIATED WITH UPPER LOW PRESSURE WORKS THROUGH THE AREA AND LEADS
TO ENHANCED CONVECTIVE ACTIVITY IN WAKE OF PASSING COLD FRONT. MVFR
CIGS WILL BECOME MORE COMMON AS THIS ACTIVITY BUILDS INTO THE AREA
WITH WIND GUSTS ALSO INCREASING DUE TO BOTH A MINOR PRESSURE SURGE
IN WAKE OF COLD FRONT AND ENTRAINMENT OF HIGHER WINDS ALOFT WITH
SHOWERS. BY MID EVENING...EXPECT WIND SPEEDS TO DIMINISH TO 10-12
KNOTS WITH CIGS SETTLING INTO THE LOWER VFR RANGE.
//DTW THRESHOLD PROBABILITIES...
* HIGH CONFIDENCE IN CEILINGS AOB 5000 FT INTO TONIGHT.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR LHZ421-422-441>443.
LAKE ST CLAIR...SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR LCZ460.
MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR LEZ444.
&&
DISCUSSION....SF/DT
MARINE.......DG
HYDROLOGY....DG
CLIMATE......SF
AVIATION.....DG
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Dec 14, 4:12 AM EST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
412 AM EST MON DEC 14 2015
MIZ047>049-053>055-060>063-068>070-075-076-082-083-151000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
412 AM EST MON DEC 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
WIND GUSTS TO 40 MPH WILL DEVELOP TODAY AS LOW PRESSURE TRACKING
INTO THE NORTHERN GREAT LAKES PULLS A COLD FRONT THROUGH THE AREA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-151000-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
412 AM EST MON DEC 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR ALL NEARSHORE WATERS.
PLEASE SEE THE LATEST MARINE WEATHER MESSAGE OR FORECAST FOR
DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SMALL CRAFT ADVISORIES FOR ALL NEARSHORE WATERS CONTINUE THROUGH
TUESDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HLO
In the hours before
Special weather statement, Dec 14, 9:47 AM EST, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
947 AM EST MON DEC 14 2015
MIZ060-061-068-069-075-076-082-083-141545-
MONROE MI-GENESEE MI-WASHTENAW MI-SHIAWASSEE MI-OAKLAND MI-WAYNE MI-
LIVINGSTON MI-LENAWEE MI-
947 AM EST MON DEC 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR GENESEE...OAKLAND...WASHTENAW...
WAYNE...MONROE...SHIAWASSEE...LENAWEE AND LIVINGSTON COUNTIES UNTIL
1045 AM EST...
AT 943 AM EST...DOPPLER RADAR INDICATED A BAND OF HEAVY RAIN CAPABLE
OF PRODUCING STRONG WIND GUSTS. THE BAND EXTENDED FROM WAYLAND TO
NEAR HOMER TO HUDSON...AND MOVING EAST AT 50 MPH.
WIND GUSTS AROUND 40 MPH WILL BE POSSIBLE WITHIN AND ALONG THE
TRAILING EDGE OF THE BAND.
THE BAND OF RAIN AND WIND WILL BE NEAR...
ADRIAN AROUND 1000 AM EST.
CHELSEA AROUND 1020 AM EST.
ANN ARBOR AND HAMBURG AROUND 1030 AM EST.
HOWELL...SOUTH LYON AND SALEM AROUND 1040 AM EST.
OWOSSO...NOVI AND NORTHVILLE AROUND 1045 AM EST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DEERFIELD
TOWNSHIP...BRIDGEWATER...TIPTON...CHILSON...PALMYRA...ESTRAL BEACH...
NEWPORT...TOLEDO BEACH...CONE AND PINCKNEY STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO EXPECTED TO LIMIT VISIBILITY FOR MOTORISTS AND
COULD LEAD TO PONDING OF WATER ON AREA ROADS.
&&
LAT...LON 4171 8436 4207 8436 4207 8413 4221 8413
4277 8416 4278 8436 4313 8437 4322 8392
4322 8346 4288 8345 4289 8310 4245 8308
4244 8287 4229 8310 4201 8317 4175 8344
4174 8342 4174 8358 4172 8420
TIME...MOT...LOC 1438Z 249DEG 51KT 4268 8566 4213 8473 4139 8415
BTSpecial weather statement, Dec 14, 12:31 PM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1231 PM EST MON DEC 14 2015
MIZ068-069-075-076-082-083-141900-
MONROE MI-WASHTENAW MI-OAKLAND MI-WAYNE MI-LIVINGSTON MI-LENAWEE MI-
1231 PM EST MON DEC 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR OAKLAND...WASHTENAW...WAYNE...
MONROE...LENAWEE AND LIVINGSTON COUNTIES...
AT 1227 PM EST...DOPPLER RADAR INDICATED A BAND OF HEAVY RAIN AND
STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
LAKE ODESSA TO NEAR ALBION TO HOLIDAY CITY...AND MOVING EAST AT 45
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.
THE LINE WILL BE NEAR...
MORENCI AROUND 1255 PM EST.
GREGORY AROUND 115 PM EST.
BLISSFIELD AND PINCKNEY AROUND 125 PM EST.
HOWELL AND OTTAWA LAKE AROUND 130 PM EST.
HAMBURG...PETERSBURG AND DEERFIELD AROUND 135 PM EST.
BRIGHTON AND TEMPERANCE AROUND 140 PM EST.
HARTLAND...DUNDEE AND IDA AROUND 145 PM EST.
MILFORD AND MAYBEE AROUND 155 PM EST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DEERFIELD
TOWNSHIP...BRIDGEWATER...TIPTON...CHILSON...PALMYRA...ESTRAL BEACH...
NEWPORT...TOLEDO BEACH...CONE AND PINCKNEY STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO EXPECTED TO LIMIT VISIBILITY FOR MOTORISTS AND
COULD LEAD TO PONDING OF WATER ON AREA ROADS.
&&
LAT...LON 4171 8436 4207 8436 4207 8413 4277 8416
4278 8369 4287 8369 4289 8310 4245 8308
4244 8288 4243 8289 4229 8310 4209 8316
4213 8318 4210 8319 4201 8317 4200 8318
4202 8319 4175 8346 4174 8343
TIME...MOT...LOC 1727Z 245DEG 36KT 4282 8503 4227 8468 4158 8454
BTSpecial weather statement, Dec 14, 1:12 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
112 PM EST MON DEC 14 2015
MIZ047-048-053-060-061-141945-
SAGINAW MI-BAY MI-MIDLAND MI-GENESEE MI-SHIAWASSEE MI-
112 PM EST MON DEC 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR GENESEE...SHIAWASSEE...BAY...
SAGINAW AND MIDLAND COUNTIES...
AT 109 PM EST...DOPPLER RADAR INDICATED A LINE OF RAIN SHOWERS WITH
STRONG WIND GUSTS FROM 6 MILES SOUTHWEST OF EVART TO NEAR ST. JOHNS
TO 6 MILES WEST OF STOCKBRIDGE...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.
THE LINE WILL BE NEAR...
MARION SPRINGS AND OWOSSO AROUND 140 PM EST.
ST. CHARLES AND MERRILL AROUND 150 PM EST.
BYRON AROUND 155 PM EST.
GAINES AROUND 200 PM EST.
FENTON AND LINDEN AROUND 205 PM EST.
FREELAND AND LAKE FENTON AROUND 210 PM EST.
MIDLAND AND SWARTZ CREEK AROUND 215 PM EST.
FLUSHING...GRAND BLANC AND AUBURN AROUND 220 PM EST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BURT...POSEYVILLE...
LAPORTE...NORTH BRADLEY...NELSON...GORDONVILLE...CARLAND...ARTHUR...
BUENA VISTA TOWNSHIP AND SHAFTSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO EXPECTED TO LIMIT VISIBILITY FOR MOTORISTS AND
COULD LEAD TO PONDING OF WATER ON AREA ROADS.
&&
LAT...LON 4381 8460 4383 8417 4400 8417 4400 8405
4391 8404 4391 8391 4376 8394 4377 8396
4367 8391 4360 8370 4323 8370 4322 8346
4288 8346 4287 8369 4278 8369 4277 8435
4347 8437 4347 8461
TIME...MOT...LOC 1809Z 217DEG 37KT 4385 8537 4303 8464 4243 8429
BTSpecial weather statement, Dec 14, 2:15 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
215 PM EST MON DEC 14 2015
MIZ049-054-055-062-063-070-142045-
MACOMB MI-ST. CLAIR MI-SANILAC MI-TUSCOLA MI-HURON MI-LAPEER MI-
215 PM EST MON DEC 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR...MACOMB...SANILAC...
LAPEER...TUSCOLA AND HURON COUNTIES...
AT 212 PM EST...DOPPLER RADAR INDICATED A LINE OF HEAVY RAIN SHOWERS
WITH STRONG WIND EXTENDING FROM NEAR AUBURN TO NEAR MOUNT MORRIS TO
NEAR LIVONIA...AND MOVING NORTHEAST AT 45 MPH.
CLUSTERS OF SHOWERS AHEAD OF THIS LINE WILL ALSO BE CAPABLE OF
STRONG WIND GUSTS
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.
STRONG THUNDERSTORMS WILL BE NEAR...
COLUMBIAVILLE AND OTTER LAKE AROUND 225 PM EST.
WARREN AROUND 235 PM EST.
NORTH BRANCH AROUND 240 PM EST.
STERLING HEIGHTS AND CLIFFORD AROUND 245 PM EST.
ST. CLAIR SHORES...MOUNT CLEMENS...MARLETTE...CLINTON...KINGSTON
AND MACOMB TOWNSHIP AROUND 250 PM EST.
NEW BALTIMORE AROUND 305 PM EST.
SANDUSKY AND CASEVILLE AROUND 310 PM EST.
DECKERVILLE AND CARSONVILLE AROUND 315 PM EST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE COLWOOD...
ELLINGTON...CLINTON TOWNSHIP...TYRE...JUHL...RAY CENTER...FOSTORIA...
BACH...LYNN TOWNSHIP AND BLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO EXPECTED TO LIMIT VISIBILITY FOR MOTORISTS AND
COULD LEAD TO PONDING OF WATER ON AREA ROADS.
&&
LAT...LON 4256 8259 4260 8271 4267 8262 4267 8265
4264 8281 4245 8287 4245 8308 4289 8310
4288 8345 4322 8346 4322 8370 4359 8370
4370 8349 4390 8333 4388 8343 4389 8343
4392 8340 4407 8297 4399 8274 4298 8241
TIME...MOT...LOC 1912Z 239DEG 42KT 4364 8409 4309 8360 4240 8343
BTLocal storm report, Dec 14, 2:28 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
228 PM EST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND GST MIDLAND 43.62N 84.23W
12/14/2015 M46.00 MPH MIDLAND MI AWOS
AT JACK BARSTOW AIRPORT /KIKW/
0217 PM TSTM WND GST FREELAND 43.52N 84.12W
12/14/2015 M44.00 MPH SAGINAW MI ASOS
AT MBS AIRPORT
&&
DTMarine Thunderstorm Wind, Inner Saginaw Bay Sw of Point Au Gres to Bay Port Mi
- When
- December 14, 2:50 PM EST
- Where
- Inner Saginaw Bay Sw of Point Au Gres to Bay Port Mi forecast zone, Saginaw Bay Light
- Measured
- 38 kt (44 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 43.810, -83.720
Marine Thunderstorm Wind, Outer Saginaw Bay Sw of Alabaster to Port Austin Mi to Inner Saginaw Bay
- When
- December 14, 3:10 PM EST
- Where
- Outer Saginaw Bay Sw of Alabaster to Port Austin Mi to Inner Saginaw Bay forecast zone, Gravelly Shoals Light
- Measured
- 47 kt (54 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 44.020, -83.540
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Illinois, December 14, 2015$40,000 · 70 kt wind · 1 event
- Winter Storm in Wyoming, December 14 to 15, 201528 events
- Winter Storm and Heavy Snow in Colorado, December 14 to 16, 201519 events
- Winter Storm and Winter Weather in Colorado, December 14 to 15, 201516 events
- Winter Storm in Montana, December 14 to 15, 201515 events
- Damaging Winds in Michigan, December 14, 201552 kt wind · 7 events
- Winter Storm and Heavy Snow in Utah, December 14 to 15, 20156 events
- Heavy Snow and High Wind in New Mexico, December 14 to 15, 201551 kt wind · 6 events
- Heavy Snow in Arizona, December 14, 20155 events
- Winter Storm in Wyoming, December 14 to 16, 20154 events
- Ice Storm in Kansas, December 14 to 15, 20154 events
- Winter Weather in Nebraska, December 14, 20153 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 607405, 607406.